# SDR USAA051267

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: 69827626
- Condition: Gouged
- Location: Ob Fwd Face Of L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LUG GOUGE OB FWD FACE OF LT MLG BEAM.  BLEND OUT DAMAGE IAW TYP REP 57-40-05 BOEING DWG 65-82763, DEFECT SIZE: .750 BY .008.
